Volume 39, Number 1
Previous Issue Next Issue

Shih Yu Chang & Yimin Wei

10.4208/aam.OA-2023-0004

Ann. Appl. Math., 39 (2023), pp. 1-28.

Preview Full PDF 1420 13214 Abstract

Khushbu Singh & Kolla Kaladhar

10.4208/aam.OA-2023-0003

Ann. Appl. Math., 39 (2023), pp. 29-48.

Preview Full PDF 1723 13743 Abstract

Qifeng Zhang & Lu Zhang

10.4208/aam.OA-2022-0015

Ann. Appl. Math., 39 (2023), pp. 49-78.

Preview Full PDF 1452 13571 Abstract

Chunlin Yang & Hongmei Yao

10.4208/aam.OA-2023-0006

Ann. Appl. Math., 39 (2023), pp. 79-98.

Preview Full PDF 1462 13107 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard